MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. SUCTIONPRO DUAL LUMEN CATHETER; CATHETER AND TIP, SUCTION

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. SUCTIONPRO DUAL LUMEN CATHETER; CATHETER AND TIP, SUCTION
Catalog Number Z215-14---802
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was leakage when the nurse conducted a flushing trial with the sp72.When the nurse continued to do suction to the patient, the leakage occurred.The suction was done with a straight suction catheter in the hospital premises.The operator of the device was health professional.There was patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation summary: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.

Brand Name
SUCTIONPRO DUAL LUMEN CATHETER
Common Device Name
CATHETER AND TIP, SUCTION
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key19051856
Report Number9617604-2024-00290
Device Sequence Number12803735
Product Code JOL
UDI-Device Identifier15019315046933
UDI-Public(01)15019315046933(17)251122(10)4309710
Combination Product (Y/N)N
Initial Reporter CountryID
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/22/2025
Device Catalogue NumberZ215-14---802
Device Lot Number4309710
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Initial Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown